# SDR RAIA201605140001

- Difficulty date: May 14, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 27,893 hours, 22,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOPERATIVE.  R & R FWD NR 1 EMERGENCY LIGHT. OPS CHECKED ALL EMERGENCY LIGHTS GOOD AT THIS TIME.
